# SDR 95ZZZX3967

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC324
- Engine: Garrtt TPE33110UA
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler Inlet
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE DROPPED ON FINAL APROACH ON LEFT ENGINE.  ENGINE WAS SHUT DOWN AFTER LANDING.  OIL LEAK IN OIL COOLER INLET RING.  PILOT NOTICED OIL PRESSURE STARTING TO DROP ON FINAL APPROACH.  PRESSURE DROPPED TO 5 PSI AFTER LANDING ENGINE WAS SHUT DOWN.  LEFT ENGINE WAS REMOVED AND REPLACED.
